# SDR DALA2022040202238

- Difficulty date: March 30, 2022
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 49,538 hours, 34,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, 3 EACH SKIN SPLICE PLATES BETWEEN STATIONS 1015 - 1037 BETWEEN STRINGERS 29R - 29L CORRODED. SUMMARY SEE NRC 046-0008:5331-2001/015 00359: CORROSION LEVEL 2, REPLACED SKIN SPLICES PER B717 SRM 53-03-01 REPAIR 1. (LP #2177215)
